# SDR JJBA20220930044

- Difficulty date: September 19, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 58 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH SHEAR CLIP FR 58 BTW STR 15L-16L. CRACK FOUND ON LH SHEAR CLIP AT FR 58 BTW STR 15L-16L. SHEAR CLIP REPLACED AT FR 58 BTW STR 15L-16L
